Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 66, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 3 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 3 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
The annual meeting in Chicago
John W. Green and J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 66 (1960), 133-140
The February meeting in Tucson
R. S. Pierce PDF
Bull. Amer. Math. Soc. 66 (1960), 141-142
The February meeting in New York
Everett Pitcher PDF
Bull. Amer. Math. Soc. 66 (1960), 143
Doctorates conferred in 1959
PDF
Bull. Amer. Math. Soc. 66 (1960), 156-172
Von Neumann-Morgenstern solutions to cooperative games without side payments
R. J. Aumann and B. Peleg PDF
Bull. Amer. Math. Soc. 66 (1960), 173-179
Groups of automorphisms of almost Kaehler manifolds
S. I. Goldberg PDF
Bull. Amer. Math. Soc. 66 (1960), 180-183
Differential polynomials and decay at infinity
François Trèves PDF
Bull. Amer. Math. Soc. 66 (1960), 184-186
Polynomials defined by a difference system
Glen Baxter PDF
Bull. Amer. Math. Soc. 66 (1960), 187-190
An approximation theorem for semi-groups of operators
P. L. Butzer and H. G. Tillmann PDF
Bull. Amer. Math. Soc. 66 (1960), 191-193
Locally peripherally euclidean spaces are locally euclidean
O. G. Harrold Jr. PDF
Bull. Amer. Math. Soc. 66 (1960), 194-197
Unknotting spheres in five dimensions
E. C. Zeeman PDF
Bull. Amer. Math. Soc. 66 (1960), 198
Fourier-Stieltjes transforms of measures on independent sets
Walter Rudin PDF
Bull. Amer. Math. Soc. 66 (1960), 199-202
Arithmetic properties of certain polynomial sequences
L. Carlitz PDF
Bull. Amer. Math. Soc. 66 (1960), 202-204